Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 49, NWS Cleveland, OH

June 15, 20236 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 15, 2023, 9:23 PM EDT for 6 counties in Ohio. It was in force for 67 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2023, 9:23 PM EDT (01:23 UTC)
Expired
Jun 15, 2023, 10:30 PM EDT
In force
67 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashland County, OH, Crawford County, OH, Holmes County, OH, Morrow County, OH, Richland County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 91 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:30 PM EDTTSTM WND DMG2 Ese Crestline, OHCorrects previous non-tstm wnd dmg report from 2 ESE Crestline. Tree reported down on North Horning Road.
Jun 15, 9:30 PM EDTTSTM WND DMG2 Ese Crestline, OHTree reported down on North Horning Road.
Jun 15, 9:30 PM EDTNON-TSTM WND DMG2 Ese Crestline, OHTree reported down on North Horning Road.
Jun 15, 9:36 PM EDTTSTM WND DMG1 E Lucas, OHLarge tree down on Route 39.
Jun 15, 9:36 PM EDTTSTM WND DMG1 E Lucas, OHLarge tree down on Route 39.
Jun 15, 10:12 PM EDTTSTM WND DMG4 Sw Bellville, OHTwo trees downed on property southwest of Bellville. Time estimated via radar.
Jun 15, 10:12 PM EDTTSTM WND DMG4 Sw Bellville, OHTwo trees downed on property southwest of Bellville. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:17 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 811 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
811 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

968 
WUUS51 KCLE 160123
SVRCLE
OHC005-033-075-117-139-169-160230-
/O.NEW.KCLE.SV.W.0049.230616T0123Z-230616T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
923 PM EDT Thu Jun 15 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Richland County in north central Ohio...
  Ashland County in north central Ohio...
  Northeastern Morrow County in north central Ohio...
  Southeastern Crawford County in north central Ohio...
  Southwestern Wayne County in northeastern Ohio...
  Northwestern Holmes County in northeastern Ohio...

* Until 1030 PM EDT.

* At 922 PM EDT, severe thunderstorms were located along a line
  extending from near Polk to Shelby to 6 miles east of Bucyrus,
  moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Mansfield, Ashland, Bucyrus, Galion, Shelby, Ontario, Lexington,
  Crestline, Loudonville, Bellville, Shreve, Hayesville, Polk,
  Nashville, Butler, Perrysville, Lucas, Jeromesville, North Robinson
  and Mifflin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4055 8263 4084 8302 4090 8270 4097 8213
      4066 8188 4057 8213
TIME...MOT...LOC 0122Z 297DEG 32KT 4093 8215 4087 8263 4083 8286 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
3 follow-up statements
528 
WWUS51 KCLE 160154
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
954 PM EDT Thu Jun 15 2023

OHC033-160204-
/O.CAN.KCLE.SV.W.0049.000000T0000Z-230616T0230Z/
Crawford OH-
954 PM EDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Ohio.

LAT...LON 4071 8284 4071 8273 4074 8272 4078 8252
      4081 8200 4066 8188 4057 8213 4055 8263
TIME...MOT...LOC 0154Z 334DEG 24KT 4073 8196 4070 8222 4072 8248 4067
8271

$$

OHC005-075-117-139-169-160230-
/O.CON.KCLE.SV.W.0049.000000T0000Z-230616T0230Z/
Richland OH-Ashland OH-Morrow OH-Wayne OH-Holmes OH-
954 PM EDT Thu Jun 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHERN RICHLAND...SOUTHERN ASHLAND...NORTHEASTERN MORROW...
SOUTHWESTERN WAYNE AND NORTHWESTERN HOLMES COUNTIES...

At 954 PM EDT, severe thunderstorms were located along a line
extending from near Shreve to near Loudonville to near Mansfield to
near Galion, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Mansfield, Wooster, Ontario, Lexington, Loudonville, Bellville,
Shreve, Hayesville, Nashville, Butler, Perrysville, Lucas, Mifflin,
Mohicanville and Shauck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4071 8284 4071 8273 4074 8272 4078 8252
      4081 8200 4066 8188 4057 8213 4055 8263
TIME...MOT...LOC 0154Z 334DEG 24KT 4073 8196 4070 8222 4072 8248 4067
8271

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
881 
WWUS51 KCLE 160220
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1020 PM EDT Thu Jun 15 2023

OHC117-169-160229-
/O.CAN.KCLE.SV.W.0049.000000T0000Z-230616T0230Z/
Morrow OH-Wayne OH-
1020 PM EDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORROW AND
SOUTHWESTERN WAYNE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Ohio.

LAT...LON 4056 8252 4067 8253 4067 8194 4066 8189
      4057 8213 4057 8220 4056 8227
TIME...MOT...LOC 0219Z 339DEG 13KT 4058 8202 4060 8227 4061 8247 

$$

OHC005-075-139-160230-
/O.CON.KCLE.SV.W.0049.000000T0000Z-230616T0230Z/
Richland OH-Ashland OH-Holmes OH-
1020 PM EDT Thu Jun 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHEASTERN RICHLAND...SOUTH CENTRAL ASHLAND AND NORTHWESTERN
HOLMES COUNTIES...

At 1019 PM EDT, severe thunderstorms were located along a line
extending from near Nashville to near Loudonville to near Bellville,
moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Loudonville, Bellville, Nashville, Butler and Perrysville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4056 8252 4067 8253 4067 8194 4066 8189
      4057 8213 4057 8220 4056 8227
TIME...MOT...LOC 0219Z 339DEG 13KT 4058 8202 4060 8227 4061 8247 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
102 
WWUS51 KCLE 160229
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1029 PM EDT Thu Jun 15 2023

OHC005-075-139-160239-
/O.EXP.KCLE.SV.W.0049.000000T0000Z-230616T0230Z/
Richland OH-Ashland OH-Holmes OH-
1029 PM EDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND...SOUTH
CENTRAL ASHLAND AND NORTHWESTERN HOLMES COUNTIES WILL EXPIRE AT 1030
PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Ohio.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4056 8252 4067 8253 4067 8194 4066 8189
      4057 8213 4057 8220 4056 8227
TIME...MOT...LOC 0229Z 297DEG 32KT 4055 8194 4057 8219 4058 8239 

$$

Sefcovic

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:11 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 15, 8:11 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
811 PM EDT Thu Jun 15 2023

...00z TAF Aviation and Near Term Forecast Update...

.SYNOPSIS...
Low pressure will pull a cold front southeast across the area this
evening. A trough will linger over the eastern Great Lakes on
Friday. A ridge of high pressure will return for the weekend.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
730 pm update...
This evening's weather turned very busy in a hurry with
convection becoming more severe than expected, especially from
the Toledo area eastward towards just west of the CLE metro area
as of this update. There is a severe storm watch out for
portions of northern Ohio until 11 pm EDT. The severe weather
threat should continue for a couple more hours before the
convection should start a downward trend with intensity. We will
keep this evening update kind of short due to active warnings
and severe weather operations going on at this time.

Previous discussion...
The forecast area resides between a ridge of high pressure over
western Pennsylvania and surface low pressure over southern lower
Michigan. Moisture is pooling near and immediately ahead of this
feature with dewpoints approaching 60 degrees along the I-75
corridor while holding steady or slowly starting to increase in the
east. The combination of smoke and increasing cirrus has limiting
warming and lowered high temperatures into the 70s for most
areas. Mixed layer CAPE is near 1000 J/kg ahead of low pressure
in eastern Indiana and expecting instability to increase across
mainly NW Ohio this evening as low level moisture continues to
increase. Instability is expected to peak through about 7 PM
before we lose heating and experience some marginal stabilization
of the boundary layer.

Cumulus cloud field has developed from near Lansing southwest into
northern Indiana along the cold front. Overall deep layer
moisture is less than previously expected as evident by
considerable dry air in the low level water vapor imagery. This
may result in lower coverage of showers and thunderstorms but
have only lowered pops by 10-20 percent given stronger forcing
is yet to arrive. Potent upper level low continues to pivot
south across Michigan late this afternoon with a few
thunderstorms starting to develop over Central Lower Michigan.
We do still expect showers and thunderstorms to develop as the
stronger forcing interacts with the surface front reaching NW
Ohio towards 23Z. In addition, activity that develops over
southeast Michigan may consolidate over Lake Erie and eventually
move onshore near and east of Cleveland as the surface low
crosses the lake later this evening. The area is included in a
marginal risk for severe weather as shear increases with a jet
streak at 500mb rounding the base of the trough. Main window
for any strong to severe thunderstorms will be from 5-10 PM
although may start to see some CIN developing after 8 PM. Main
severe weather concerns this evening are a few wind gusts of
50-60 mph and hail to quarter size. There is some backing of the
low level flow ahead of the low and can not rule out some
rotation in the atmosphere but LCLs are likely to be too high
for much of a tornado concern.

Rain showers will linger in the east overnight with cold advection
ramping up behind the front. Low clouds also arrive behind this
low so minimum temperatures are only expected to drop into the
low to mid 50s. Scattered showers may linger across eastern Ohio
and Pennsylvania through midday on Friday with the upper trough
overhead. Clearing from the northwest will be gradual through
the afternoon as high pressure builds into the western Great
Lakes. Conditions continue to dry on Friday night with lows in
the upper 40s to lower 50s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Upper level ridging and surface high pressure will build over
the area from the west during the day Saturday and into the
weekend. This ridge begins to weaken as it moves eastward on
Sunday as an upper low attempts to move into the Ohio/Tennessee
Valley. We should stay dry through the short term as the surface
low remains far enough to the south of our area. Highs will be
on the increase this weekend with Saturday's highs rise into the
upper 80s across western Ohio, mid 70s in central Ohio, and low
70s across eastern Ohio and NW PA. By Sunday, highs in the low
to mid 80s will be common areawide with the exception of NW PA
with highs in the upper 70s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Upper low over the Ohio Valley may provide enough low level moisture
and upper level support to provide some shower/thunderstorm chances
during the long term period. Temperatures will gradually cool down
next week with highs starting in the mid to upper 80s on Monday with
highs in the upper 70s by Thursday.

&&

.AVIATION /00Z Friday THROUGH Tuesday/...
The main aviation concerns with this TAF update will be the
threat of severe convection through late this evening mainly
across north central Ohio possibly impacting CLE, FDY, and MFD
sites through 03z or 04z. Have TEMPO groups for those TAF sites
to highlight the timing of any convection impacting those
airports. A cold front will move through late this evening.
Generally VFR conditions are ahead of this cold front, outside
of any heavier convection. Behind the front, MVFR to low end
MVFR ceilings are expected to move in later tonight through
Friday morning or early afternoon. There is some potential for
IFR ceilings but have left the ceilings at 1000 feet for this
update. We may have to lower those ceilings with the next update
for early Friday morning across northwest Ohio and the
lakeshore TAF sites. Scattered light rain showers will be around
late tonight into Friday.

Winds will tend to out of the south or southwest ahead of the
low pressure system, eventually shifting to the west and then north
behind the low with the wind shift occurring between 03-08Z.
North to northwest winds will follow for much the later part of
the period on Friday. Some gusts up to 25 knots will be
expected.

Outlook...Scattered rain showers and non-VFR possible with lower
ceilings will linger into Friday across northern Ohio and into
Friday evening or night across NW Pennsylvania.

&&

.MARINE...
Low pressure and its associated cold front will move southeast
across the lake overnight tonight. High pressure then builds in
behind this low through the weekend. Light and southeasterly winds
ahead of the cold front become northerly at 10-15 knots by Friday
morning. Northerly flow remains over the lake until high pressure
takes hold over our area by late Saturday night and winds will
decrease and become light and variable through the rest of the
weekend. Easterly flow 10-15 knots then takes hold as we become
sandwiched between two low pressure systems.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/Griffin
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Griffin
MARINE...Iverson
Hazardous weather outlook, Jun 15, 7:38 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
738 PM EDT Thu Jun 15 2023

LEZ144>147-164>167-OHZ009>013-017>021-027>031-162345-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Erie-Lorain-
Cuyahoga-Lake-Geauga-Hancock-Seneca-Huron-Medina-Summit-Wyandot-
Crawford-Richland-Ashland-Wayne-
738 PM EDT Thu Jun 15 2023

...SEVERE THUNDERSTORM WATCH 311 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142-143-148-149-162-163-168-169-OHZ003-006>008-014-022-023-
032-033-036>038-047-089-PAZ001>003-162345-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Ashtabula Inland-Portage-
Trumbull-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
738 PM EDT Thu Jun 15 2023

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 15, 6:32 PM EDT, 2 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
632 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Hail             2 NW Harbor View        41.71N 83.48W
06/15/2023  E2.50 inch       Lucas              OH   Public

            Report from mPING: Tennis Ball (2.50 in.).

&&

Maines
Local storm report, Jun 15, 6:37 PM EDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
637 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Hail             3 NW Harbor View        41.72N 83.48W
06/15/2023  M2.00 inch       Lucas              OH   Trained Spotter

&&

Maines
Local storm report, Jun 15, 6:56 PM EDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
656 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     Hail             6 NNE Rocky Ridge       41.61N 83.17W
06/15/2023  M1.25 inch       Ottawa             OH   Trained Spotter

&&

Maines
Special weather statement, Jun 15, 7:13 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
713 PM EDT Thu Jun 15 2023

OHZ017-160000-
Hancock OH-
713 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northern Hancock
County through 800 PM EDT...

At 713 PM EDT, Doppler radar was tracking a strong thunderstorm near
McComb, or 10 miles northeast of Ottawa, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Findlay, Fostoria, North Baltimore, McComb, Arcadia, Vanlue, Van
Buren, Bloomdale, Benton Ridge and Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4117 8358 4116 8342 4100 8342 4099 8346
      4097 8346 4099 8388 4117 8388
TIME...MOT...LOC 2313Z 268DEG 34KT 4109 8385

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jun 15, 7:47 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
747 PM EDT Thu Jun 15 2023

OHZ006-017-018-160030-
Seneca OH-Wood OH-Hancock OH-
747 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of western Seneca,
southeastern Wood and northeastern Hancock Counties through 830 PM
EDT...

At 746 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Baltimore, or 11 miles north of Findlay, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tiffin, Fostoria, North Baltimore, Arcadia, Van Buren, New Riegel,
Bloomdale, Bettsville, Risingsun, Cygnet, Jerry City, West Millgrove,
Bairdstown, Bascom and Kansas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Ohio.

&&

LAT...LON 4130 8375 4127 8342 4125 8342 4126 8322
      4124 8301 4099 8307 4099 8312 4112 8378
TIME...MOT...LOC 2346Z 277DEG 32KT 4120 8367

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jun 15, 8:57 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
857 PM EDT Thu Jun 15 2023

OHZ009-010-018>020-028>030-160145-
Crawford OH-Seneca OH-Huron OH-Erie OH-Richland OH-Medina OH-
Lorain OH-Ashland OH-
857 PM EDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of northern Richland,
Huron, eastern Seneca, Erie, southwestern Medina, northern Ashland,
northeastern Crawford and southwestern Lorain Counties through 945 PM
EDT...

At 856 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from West Salem to Bellevue. Movement was east at 40
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mansfield, Ashland, Norwalk, Shelby, Bellevue, Willard, Wellington,
Lodi, New London, Plymouth, Green Springs, Northern Milan, Milan,
Wakeman, New Washington, Bloomville, Hayesville, Savannah, Chatfield
and Sullivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Warning remains in effect until 930 PM EDT for portions of
Ashland County. Those under the Tornado Warning should seek shelter
in an interior room away from windows. See that bulletin for more
information.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4080 8243 4091 8288 4099 8304 4126 8309
      4125 8284 4136 8284 4128 8240 4099 8191
      4099 8213 4097 8213 4103 8226 4088 8241
      4077 8217
TIME...MOT...LOC 0056Z 283DEG 36KT 4095 8209 4126 8283

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Sullivan

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:02 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood43 min
Jun 15, 8:08 PM EDTAreal Flood AdvisoryCLEErie, Huron, Ottawa, Sandusky, Seneca4 hr
Jun 15, 8:09 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Erie, Huron, Lorain, Medina, Richland and 1 more51 min
Jun 15, 8:21 PM EDTTornado WarningCLEAshland, Huron, Richland24 min
Jun 15, 8:30 PM EDTFlash Flood WarningCLEErie, Huron5 hr
Jun 15, 8:41 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEWayne79 min
Jun 15, 8:45 PM EDTSpecial Marine WarningCLE90 min
Jun 15, 8:48 PM EDTTornado WarningCLEAshland, Wayne42 min
Jun 15, 8:57 PM EDTSpecial Weather StatementCLEHuron48 min
Jun 15, 9:15 PM EDTAreal Flood AdvisoryCLEAshland, Wayne3 hr
Jun 15, 9:53 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne46 min
Jun 15, 10:07 PM EDTSpecial Weather StatementCLEKnox53 min
Jun 15, 10:08 PM EDTAreal Flood AdvisoryCLEAshland, Wayne2 hr
Jun 15, 11:02 PM EDTSpecial Weather StatementCLEKnox28 min
Jun 16, 4:06 AM EDTSmall Craft AdvisoryCLE18 hr
Jun 16, 4:07 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more18 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.